MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 6 STRIP; PROTHROMBIN TIME TEST STRIPS

ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 6 STRIP; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625374160
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The coaguchek xs pst care kit meter serial number is (b)(6).The test strips were requested for investigation, but have not been received.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing, and the results have passed the internal inspection.Section e3 - occupation: patient/consumer.
 
Event or Problem Description
We received an allegation of questionable inr results for one patient tested with the coaguchek xs pst care kit.At 2:41 pm, the meter result was 2.0 inr.At 2:46 pm, the meter result was 2.9 inr.The patient's therapeutic range is 2.0 to 3.1 inr.

Brand Name
COAGUCHEK XS PT TEST 6 STRIP
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25636542
Report Number1823260-2026-02553
Device Sequence Number18647487
Product Code GJS
UDI-Device Identifier00365702127104
UDI-Public00365702127104
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04625374160
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROCODONE.; WARFARIN.
Patient SexFemale